# SDR UALA2012081304428

- Difficulty date: August 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 71,184 hours, 26,393 cycles
- Engine: Pwa PW2037
- Engine time: 200 hours, 34,524 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN BLADE IS NICKED,  BLENDED BLADE REF MM 72-31-02, REF FIGURE 804.  DAMAGE WAS IN AREA 8, 1-16TH DEEP, 1-8TH LONG.
